AllJournalThesisConferenceNewspaperPatentStandardYear BookBook|ResearcherProject
all languages  Chinese Only  Other Languages
Author:Şeyhmus Yardimci
Data Source:[J].Mathematical Communications(IF 0.447), 2009, Vol.14 (2)Hrcak
Abstract:In this paper, we give some non-trivial generalizations of the Knoppcore and statistical core theorems introduced by Knopp [Math. Z. 31(1930) 97-127] and by Fridy and Orhan [J. Math. Anal. Appl. 208(1997) 520-527], respectively.

Being retrieved, please wait for a moment...

International Cooperation:cnki.scholar@cnki.net, +86-10-82896619   Feedback:scholar@cnki.net

×